# SDR FDEA201211013803

- Difficulty date: November 1, 2012
- Submitted: November 1, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,824 hours, 22,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 146N5318
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON SHEAR PLATE BETWEEN STA 1701-1715.5 AT RBL 51.00. CORROSION REMOVED FROM SHEAR PLATE, ASSESSED AND FOUND TO REQUIRE A REPAIR IAW ASSESSMENT REF SRM 53-60-51, REPAIR CARRIED OUT IAW SRM 53-60-51.  CAT A REPAIR.   REPAIR CLASSED AS MAJOR.
